Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hoarseness with copd

Premium Questions

Dr. Kaushal Bhavsar MD

hi not sure if im using this site correctly. i have a hoarse voice after a viral its lasted a few weeks going away to abi daubi tomorrow just wondering should i take any fot it whike im away. etc anti ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.   Ivan R. Rommstein MD

How does COPD progress? Will it always get worse, or can it be arrested? ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Kaushal Bhavsar MD

If a person has very mild asthma . Or if they have very mild copd , what would the symptoms you would expect to see I have mentioned and somewhat bragged that over the years my PFTs have stayed ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Kaushal Bhavsar MD

Someone I met told me about a friend taking something for COPD . He wrote down "chorial silver magnesium". I question his spelling from his guessing a word. I have copd and is this something that might ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Lohit K MD

i have copd and use a nebulizer and advair but when i have episodes of shortness of breath i am prescribed 50mg of predisone to use when i have these episodes. i am currently out of medication ... View answer

Answered by : Dr. Lohit K ( General & Family Physician)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

I was sick for 3 months and it left me with hoarseness. I went to and ENT and he said it was silent heartburn and swollen vocal cords. I have been on meds for 2 months now and I still have the hoarseness ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.   Suman Kumar MD

I have developed unusual hoarseness. It began a couple of months after I started using Spiriva for COPD. My voice sounded a little strange, but now it is so bad I had to quit singing in church choir ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)
Dr.   Abubakar Siddiqh MD

Hello. My mother has chf, copd, aorta aneurysm , and last a fib was in May 14 which renal failure ... became hoarse afterwards. I understand how her heart disease and meds (One is advair) can cause ... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)
Dr.       Honey Arora MD

have had a bad case of hoarseness in my vocal chords. My voice doesn t sound like me. It is very rough, hoarse, and my speech sounds low and nasal. I have tried the old home remedy of gargling with hot salt ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.  Ashok Kumar MD

increasingly hoarse. At this point, she can only speak in a hoarse whisper. She also has lost a lot of weight ... lung cancer, throat cancer, or a very serious degree of COPD. Which is the more likely... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Mobile Questions and Answers

Dr. Dr. Richa Agarwal MD

Hi, Thanks for writing to us. It can be due to COPD/ RAO. Consult a chest specialist. Good luck. Regards Dr. Richa

Dr.   Binu Parameswaran Pillai MD

To look for emphysema or COPD.

Dr. Jay Patel MD

Hi, No mild COPD is not fatal, but if you don't take care and keeps on smoking it will lead to some more breathing issues. Thanks. Hope it helps. Dr.JAY PATEL.